# SDR 9611503247

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-211
- Aircraft serial: 408
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE WHILE PERFORMING THE EMERGENCY LIGHTS SYSTEM TEST, THE FORWARD LEFT BATTERY FAULTED.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
